# SDR DHL2008805519

- Difficulty date: February 26, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 84,609 hours, 31,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Mlg Ww
- Part time: 84,609 hours, 31,089 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG W/W WEB CRACKED 1.500" AT STA 857.000 LBL 18".  REMOVED FASTENERS IAW SRM 51-1-21.  PERFORMED STOP HOLE AND FABRICATED DOUBLER (AL2024T3 0.040") IAW SRM 53-2-0 FIG 23, SRM 53-8-3 FIG 1.  CLEANED, TREATED AND PRIMED AREA AND DOUBLER IAW SRM 51-1-8B.  INSTALLED DOUBLER IAW SRM 51-1-21.
